# SDR AALA201707149019

- Difficulty date: July 13, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 49,726 hours, 20,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Inoperative
- Location: Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON WALL AT G2 GALLEY AISLE INOPERATIVE.  MAINTENANCE SECURED THE SIGN.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
